# SDR 2002F00118

- Difficulty date: December 29, 2001
- Submitted: February 8, 2002
- Operation: Air carrier
- Aircraft: N54SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21535
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AS VIEWED FROM THE E/E COMPT, THERE IS CORROSION ON A MAIN DECK FLOOR SUPPORT AT BS 312 LBL 11R, ON ITS LOWER SIDE AROUND A SCREW HOLE.  (M)
